“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16095
School of Mathematics
  Title:   The foundation axiom and elementary self-embeddings of the universe
  Author(s):  Mohammad Golshani (Joint with A. S. Daghighi, J. Hamkins, and E. Jerabek)
  Status:   In Proceedings
  Proceeding: Infinity, computability, and metamathematics: Festschrift celebrating the 60th birthdays of Peter Koepke and Philip Welch, S. Geschke, B. Löwe, and P. Schlicht
  Vol.:  23
  Year:  2014
  Pages:   89-112
  Editor:  Coll. Publ., London
  Supported by:  IPM
We consider the role of the foundation axiom and various anti-foundation axioms in connection with the nature and existence of elementary self-embeddings of the set-theoretic universe.

Download TeX format
back to top
scroll left or right